MAUDE Adverse Event Report: ABBOTT SRL ALINIQ AMS; CALCULATOR/DATA PROCESSING MODULE, FOR CLINICAL USE

ABBOTT SRL ALINIQ AMS; CALCULATOR/DATA PROCESSING MODULE, FOR CLINICAL USE
Model Number 03R89-48
Medical Device Problem Code Computer Software Problem (1112)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/24/2022
Type of Reportable Event Malfunction
Event or Problem Description
The customer observed mixed results between two aliniq ams test codes.The issue occurred while the customer was implementing and testing a new rule for interpreting results.The rule was intended for assays that require retests in which the final interpretation is only sent after the initial and two additional retests were completed.While testing of the rule patient tubes were placed on the track, measured and the results were reported.It was subsequently discovered that the results were mixed up between two ams test codes.A look back was completed and sample id (b)(6) anti-hbc results were impacted by the error.The interpretation (pos/neg) was correct however for each sample one of the values was havab igg.No impact to patient management was reported.
 
Additional Manufacturer Narrative
An evaluation is in process.A follow-up report will be submitted when the evaluation is complete.Patient identified: multiple: (b)(6).Patient information: no further patient information was provided.
 
Additional Manufacturer Narrative
The abbott specialist determined the mixed results between two aliniq ams test codes and related incorrect results released by the middleware to lis was due to a combination of multiple factors: rule requirements agreed and confirmed by the customer were misinterpreted by the abbott customization specialist and such they were wrongly implemented in the rule code (the rule logic was considering only one test result to be managed instead of multiple ones.) rule testing was not properly performed and documented by the abbott customization specialist before the installation and activation in the customer environment.A complete verification of the rule could have detected the incorrect rule behavior in case of multiple tests have been configured in the template.Lab technicians performed incorrect sample management during the test and validation phase of the aliniq ams rule: real patient tubes were placed on the track, measured and incorrect results were reported to the lis.Testing should be performed in a protected environment not using real patient samples.This scenario was addressed through a combination of actions within the middleware: aliniq ams configurator was configured in order to receive and store measurement and interpretation results in dedicated fields of the same test code instead of using two separate test codes for each serology assay; two (custom) rules were created for serology test results evaluation.These new rules use the qplinfo field to copy the first measurement.This field is replicated for each individual test of the sample avoiding the risk of mixing results between different tests.Each configured test uses its own qplinfo field to copy the corresponding first measurement instead of the qplnote field, which is unique for all tests of the sample.Customer validated the new aliniq ams settings and confirmed that the system was working as expected and corrections performed met their needs and expectations.A review of tracking and trending of the aliniq found no additional complaints related to the complaint issue.A review of the manufacturing documentation did not identify any issues associated with the complaint issue.Labeling was reviewed and adequately addresses the issue under review.Based on the investigation no systemic issue or deficiency with the aliniq ams was identified.

Brand Name
ALINIQ AMS
Common Device Name
CALCULATOR/DATA PROCESSING MODULE, FOR CLINICAL USE
Manufacturer (Section D)
ABBOTT SRL
via giorgio ribotta 9
rome 00144
IT  00144
Manufacturer (Section G)
ABBOTT SRL
via giorgio ribotta 9
rome 00144
IT   00144
Manufacturer Contact
siobhan wright
lisnamuck
post market surveillance
longford N39 E-932
EI   N39 E932
433331157
MDR Report Key15914430
Report Number3004032053-2022-00011
Device Sequence Number20473980
Product Code JQP
UDI-Device Identifier00380740189914
UDI-Public00380740189914
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/13/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number03R89-48
Device Catalogue Number03R89-48
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 11/25/2022
Supplement Date Received by Manufacturer04/07/2023
Initial Report FDA Received Date12/05/2022
Supplement Report FDA Received Date04/13/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured08/07/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown